# SDR HYIA20191112003

- Difficulty date: November 8, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N1055
- Make and model: Cessna 402C
- Aircraft serial: C4020249
- Aircraft time: 32,058 hours
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 511527512
- Part serial: 313612
- Condition: Binding
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RUDDER TRIM JAMMED IN FLIGHT. MAINTENANCE INSPECTED AND CONFIRMED TRIM WAS DIFFICULT TO ACTUATE. THE RUDDER TRIM TAB ACTUATOR WAS REPLACED, WITH NO ADDITIONAL DEFECTS NOTED. ADDITIONAL DETAILS AVAILABLE UPON TEARDOWN INSPECTION.
